Please help!!! Watch

Anonymous #1
#1
Report Thread starter 1 year ago
#1
Hey guys ☺️ I'm 15 and I'm on the pill (Desogestrel) I've been on it for about 6/7 months now. Me and my boyfriend recently have had sex and he ejaculated in me. For the last week or so I've been having pregnancy like symptoms. Weakness, dizziness, abdominal cramps, bleeding, sore breast, I feel very faint and sick, I'm scared to go to the doctors or tell my mom as she will kick me out if I'm pregnant what do I do I'm really very scared
reply
margowashere
Badges: 5
Rep:
?
#2
Report 1 year ago
#2
I think you should buy a pregnancy test and see if you're pregnant. That should be the first thing you should be doing. Also, don't panic.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (138)
18.13%
How successful will I become if I take my planned subjects? (77)
10.12%
How happy will I be if I take this career? (130)
17.08%
How do I achieve my dream Uni placement? (109)
14.32%
What should I study to achieve my dream career? (76)
9.99%
How can I be the best version of myself? (231)
30.35%

Watched Threads

View All